Asymptotic completeness for quantum mechanical potential scattering. I: Short range potentials. (English) Zbl 0389.47005


47A40 Scattering theory of linear operators
35P25 Scattering theory for PDEs
81U20 \(S\)-matrix theory, etc. in quantum theory
Full Text: DOI


[1] Agmon, S.: Ann. Sc. Norm. Sup. Pisa, Serie IV,2, 151–218 (1975)
[2] Amrein, W. O., Georgescu, V.: Helv. Phys. Acta46, 635–658 (1973)
[3] Kato, T.: Perturbation theory for linear operators. Berlin-Heidelberg-New York: Springer 1966 · Zbl 0148.12601
[4] Kuroda, S. T.: Nuovo Cimento12, 431–454 (1959) · Zbl 0084.44801
[5] Reed, M., Simon, B.: Methods of modern mathematical physics. In: Fourier analysis, self-adjointness, Vol. II. New York: Academic Press 1975 · Zbl 0308.47002
[6] Ruelle, D.: Nuovo Cimento61A, 655–662 (1969)
[7] Simon, B.: Commun. math. Phys.55, 259–274 (1977) · Zbl 0413.47008
[8] Deift, P. J., Simon, B.: Commun. Pure Appl. Math.30, 573–583 (1977) · Zbl 0354.47004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.